MAUDE Adverse Event Report: ORTHOFIX MEDICAL INC JANUS FENESTRATED SCREWS; TALL ADAPTER

ORTHOFIX MEDICAL INC JANUS FENESTRATED SCREWS; TALL ADAPTER
Model Number 36-1605
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information provided states that during a case on (b)(6) 2020, the cement leaked out of the tall adapter and into the tulip head of the open body assembly.The surgeon was unable to seat the rod correctly.A revision surgery was performed on (b)(6) 2020 to remove the open body assembly and re-seat the rod.

Brand Name
JANUS FENESTRATED SCREWS
Common Device Name
TALL ADAPTER
Manufacturer (Section D)
ORTHOFIX MEDICAL INC
3451 plano parkway
lewisville TX 75056
MDR Report Key10800728
Report Number2183449-2020-00008
Device Sequence Number2601674
Product Code NKB
UDI-Device Identifier18257200133543
UDI-Public18257200133543
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180179
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number36-1605
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2020
Initial Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR